How Can I Fix Hyperpigmentation of African American Skin After a Chemical Peel?

I've been getting chemical peels for months now in addition to using retinol a and my dark African American skin is now lightened in some spots and has become hyperpigmented. The only good thing was that my acne somewhat improved. Is there anything that I can do to reverse these adverse side effects? Can I somehow make my skin dark everywhere again?

Doctor Answers (1)

Combination is the key

+1

Darker skin should be treated by an expert like a board certified dermatologist. Retinoids, pulsed topical steroids and bleaching agents are usually used in combination. Newer skin brighteners like Perle and Lumixyl might be beneficial as well. Finally, daily sun protection is a MUST.

Web reference: http://www.drmarylupo.com

New Orleans Dermatologist
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...